# SDR C8GA20080103

- Difficulty date: November 17, 2008
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 7075T6
- Condition: Corroded
- Location: Wing Box
- Part time: 62,202 hours, 32,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE WING CENTER SECTION LOWER FORWARD STIFFENER ON FORWARD CHORD AT BS 740 LBL-45 CORRODED.  CORROSION TO BE OUT OF LIMITS, REMOVED STIFFENER, FABRICATED NEW FROM 7075 T6 DIM 15 INCH AND INSTALLED STIFFENER.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
